Alex82, everything u say hits too close to home.. Straw like hair on all sides like there is something constantly in it, inflammed scalp etc. Not lne thing u hav said doesnt fit my situation.And the links make me 100% sure i am doing the right thing by quitting altogether.
I was close to shaving it off too but ive grown my hair longer which does make a difference. Thing is, if i can jst get the hair that is on my head to not be so straw like then i would still hav good coverage. I have weird spots on the side of my head that have jst gone to shit and dont look right at all. Not usual mpb in any way.
I have taken half dosage past few days bt think i am off it all together. I would be happy to jst get my scalp to nt feel like i wnt to rip it off, its nt an itch so to speak bt like u say jst a general irritance.
Defo think fin was a bad call for me, i am 25 and dnt have a decent beard growth or body hair so probably as those links say a low testosterone count and this has jst kicked it into overdrive causing an impact on my hair.
I have had sme testicular ache as well which lets face it is not a good thing in any way.
Hopefully coming off it will give me the density bak, as the guy in the link says he had improvement after 3 mnths. And as i hav ssid all along the hair being lost is not hair that is in its "final departure" stage so therefore there mst be sme life left in the hair follicles to produce the new hair. I knw expecting it to look like the way it did 2 yrs ago is unfeasible bt if i can get bk to the baseline i had 5 months ago then i wud be more than happy.
Jst dnt knw whether to stay on minox as i used that before with no issue, for a small patch in the centre of ny hairline?
Jst think my scalp more than anything needs time to recover frm the destruction fin has caused.